# SDR CALA2025101410043

- Difficulty date: October 11, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 98,548 hours, 23,293 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD ENTRY DOOR LIGHT ON DURING TAXI VERIFIED ADJUSTMENT OF L/H FWD L1 DOOR SENSOR IAW AMM 52-71-00-8 25-001, ADJUSTMENT GOOD, PERFORMED SYSTEM TEST L1 DOOR IAW AMM 5 2-71-00-735-053, TEST GOOD.
